# SDR AWXA200600161

- Difficulty date: December 22, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 655624577
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON THE LT AFT LAV FLOOR PAN AT BS 1006 TO BS 1016, WL 208 AND FROM BL 9L TO BL 36L.  MAINTENANCE REMOVED AND INSTALLED NEW LAV FLOOR PAN IN THE LT AFT LAV FROM BS 1006 TO BS 1016, WL 208 AND FROM BL 9L TO BL 36L IAW BOEING 737-300 SRM 51-40-02-0G.
